• question-icon

    What causes weight gain while on Testosterone Enanthate?

default
Posted on Thu, 29 Jun 2017 in General Health
Question: Began testosterone Ethanate 250 mg injections a month ago. (Not under a doctor) Feel a bit down and noticed some weight gain in my mid section even though I excercise and improved my diet. Should I be concerned about my estrogen level? Previous Test level about 380-450, low but still considered in range. Didnt have Estrogen tested
doctor
Answered by Dr. Chobufo Ditah 5 hours later
Brief Answer:
You need not get concerned about estrogens!

Detailed Answer:
HI and thanks so much for contacting me at health care magic.

I have reviewed your information fully!

1. Testosterone has as possible side effect fluid retention and weight gain. As long as this is minimal, not exceeding 5pounds, I will say do not get worried. However, maintain good diet, stay active and exercise often so as to have control over your weight and avoid increases.

2. NO need to get concerned about your estrogens. There is no information that raises any worries about this. If there are any issues that you are worried about, let me know.

I hope this addresses your query fully. If there are any additional unanswered issues, kindly bring them to my attention so that I can address further.


Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Testosterone

doctor1 MD

Hello, I am 27 years old, from Bulgaria รข?? Sofia. I am practicing body-building actively and I have been taking anabolic steroids since several...

doctor1 MD

HI I M 23 YEARS YOUNG....MY ESR WESTERGREN VALUE IS 44, I HAVE ECZEMA (OF A ONE RUPEE COIN SIZE)IN LEFT FOOT SINCE 15 YEARS.... ALSO SINCE OCT.2011...

doctor1 MD

i am 21 yrs old but dont have facial growth, i did all the test like teststerone , semin analysis, and like php etc all were normal , neither it is...

doctor1 MD

Hi. I m 33 and had a complete hyst when I was 21. I am on Prometrium (100mg I believe), Estrogel, 1 pump per night, as well as Lexapro and...

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

My total testosterone level is 735, with my free test level being 71, with a range of 50 to 180 for free test according to the doctor. Is my free...

doctor1 MD

can aplastic anemia be treated with testosterone therapy . the are quite a number of tests (from XXXXXXX XXXXXXX to lesser known medical schools)...

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2